Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Weak convergence of the area of nonparametric $L_{1}$ surfaces

Author: Kim E. Michener
Journal: Trans. Amer. Math. Soc. 234 (1977), 175-184
MSC: Primary 28A75; Secondary 49F25
MathSciNet review: 0466495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this work is to obtain an analogue to a theorem of L. C. Young on the behavior of the nonparametric surface area of continuous functions. The analogue is for ${L^1}$ functions of generalized bounded variation. By considering arbitrary Borel vector measures and kernels other than the area kernel, results concerning the weak behavior of measures induced by a class of sublinear functionals are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A75, 49F25

Retrieve articles in all journals with MSC: 28A75, 49F25

Additional Information

Keywords: Bounded variation, surface area, vector measures, <!– MATH $\mathcal {J}$ –> <IMG WIDTH="23" HEIGHT="38" ALIGN="MIDDLE" BORDER="0" SRC="images/img4.gif" ALT="$\mathcal {J}$">-variation, distribution derivative, weak convergence
Article copyright: © Copyright 1977 American Mathematical Society